# SDR HEEA978841

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4034Q
- Make and model: Snias AS350B2
- Aircraft serial: 2918
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 642790041
- Condition: Failed
- Location: Eng Oil Press
- Part time: 8 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITTER FAULTY.  PEGS ENGINE OIL INDICATOR WHEN BATTERY SWITCH IS TURNED ON.
